International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Most Trusted Research Journal Since Year 2012

ISSN: 2319-7064

Research Paper | Mathematics | Morocco | Volume 3 Issue 5, May 2014

Performance Modeling for a Cloud Computing Center Using GE/G/m/k Queuing System

Mohamed Ben el aattar, Abdlkrim Haqiq

Cloud computing is a new paradigm for the provision of computing infrastructure; it aims to change the location of the computer on the network infrastructure to reduce the maintenance costs of hardware and software resources. Increasing demand in cloud computing; in recent time; pushes researchers to improve access to services by developing techniques that allow users in cloud computing networks to get better services in terms of optimum performances with lowest possible cost. To evaluate the performances of a cloud computing center; most related prior studies were motivated by using analytical models based on queuing theory. However; and to the best of our knowledge; a model taking into account the assumption of batch arrivals in the center has never been studied before. In this paper; this case is studied by modeling the cloud data center as a (GE/G/m/k) queuing system with GE distribution task arrivals; a general service time for requests as well as large number of physical servers and a task buffer of finite capacity. We used this model to evaluate the performance analysis of cloud server frames and we get an accurate estimate of the complete probability distribution of the request response time and other important performance indicators such as: the mean number of tasks in the system; the distribution of waiting time; the probability of immediate service and the blocking probability.

Keywords: cloud computing, queuing system, performance analysis, GE distribution, Markov chain

Edition: Volume 3 Issue 5, May 2014

Pages: 777 - 783


How to Cite this Article?

Mohamed Ben el aattar, Abdlkrim Haqiq, "Performance Modeling for a Cloud Computing Center Using GE/G/m/k Queuing System", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=20131893, Volume 3 Issue 5, May 2014, 777 - 783

25 PDF Views | 22 PDF Downloads

Download Article PDF



Similar Articles with Keyword 'cloud computing'

Research Paper, Mathematics, India, Volume 4 Issue 2, February 2015

Pages: 605 - 608

An Identity-Based Secure Authenticated Framework by Using ECC in Cloud Computing

Nasheem Khan, Vinod Kumar, Adesh Kumari

Share this article

Research Paper, Mathematics, Morocco, Volume 3 Issue 5, May 2014

Pages: 777 - 783

Performance Modeling for a Cloud Computing Center Using GE/G/m/k Queuing System

Mohamed Ben el aattar, Abdlkrim Haqiq

Share this article

Similar Articles with Keyword 'queuing system'

Research Paper, Mathematics, India, Volume 4 Issue 1, January 2015

Pages: 2167 - 2170

A Study on Queuing System with Parallel Servers

M.Reni Sagayaraj, S. Anand Gnana Selvam, A. Charles Sagayaraj, R. Reynald Susainathan

Share this article

Research Paper, Mathematics, India, Volume 2 Issue 9, September 2013

Pages: 135 - 140

A Batch-Arrival Queue with Multiple Servers and Fuzzy Parameters: Parametric Programming Approach

R. Ramesh, S. Kumara G Ghuru

Share this article

Research Paper, Mathematics, India, Volume 6 Issue 4, April 2017

Pages: 1966 - 1971

A Study on Dynamical Queuing Systems

Dr. S. Chandrasekaran, P. Velusamy

Share this article

Research Paper, Mathematics, Morocco, Volume 3 Issue 5, May 2014

Pages: 777 - 783

Performance Modeling for a Cloud Computing Center Using GE/G/m/k Queuing System

Mohamed Ben el aattar, Abdlkrim Haqiq

Share this article

Similar Articles with Keyword 'Markov chain'

Research Paper, Mathematics, China, Volume 5 Issue 6, June 2016

Pages: 1495 - 1499

The Stationary Distributions of Doubly Skew Ornstein-Uhlenbeck Processes and Markov-modulated Skew Ornstein-Uhlenbeck Processes

Danfeng Zhao, Ye Liu

Share this article

Research Paper, Mathematics, India, Volume 4 Issue 1, January 2015

Pages: 1697 - 1699

An Analysis of Steady-State for Machine Repair Problem with a Single Service Station Subject to Breakdown

M. ReniSagaya Raj, B. Chandrasekar

Share this article

Research Paper, Mathematics, Nepal, Volume 9 Issue 4, April 2020

Pages: 580 - 582

An Application of Eigen Value and Eigen Vector to Discrete Dynamical System

Dr. Ram Lakhan Sah

Share this article

Research Paper, Mathematics, Morocco, Volume 3 Issue 5, May 2014

Pages: 777 - 783

Performance Modeling for a Cloud Computing Center Using GE/G/m/k Queuing System

Mohamed Ben el aattar, Abdlkrim Haqiq

Share this article

Research Paper, Mathematics, India, Volume 6 Issue 5, May 2017

Pages: 2161 - 2165

A Study on Stochastic Models for Recruits in Man Power Systems

Dr. S. Chandrasekaran, A. Saivarajan

Share this article

Top